# SDR DJFA2008046

- Difficulty date: May 27, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N707LX
- Make and model: Cessna 750
- Aircraft serial: 7500078
- Aircraft time: 6,381 hours, 4,210 cycles
- Engine: Allsn AE3007C
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: LB0401A
- Condition: Seized
- Location: A/C Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WITH APU ONLY, OPERATING, SMOKE ENTERED COCKPIT/CABIN WEMAC VENTS HOT TO TOUCH. MAINT TROUBLESHOT SYS TO SEIZED AIR CYCLE MACHINE (FORWARD). REMOVED ACM,  INSTALLED REPAIRED ACM, AND NEW COALESCER SOCK.
